# SDR SWAA2024061086759

- Difficulty date: May 17, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS MULTIPLE DENTS IN TOP COMPOSITE FACE-SHEET AND AREAS OF DELAMINATION.<[01] REMOVED AND REPLACED PANEL PER AMM 53-21-00.;[02] PART INFO ADDED;[03] INSPECTION C/W
